# SDR CALA2024121603073

- Difficulty date: December 3, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 68,349 hours, 25,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 11A24011
- Condition: Cracked
- Location: Sta540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 AND LBL 6.14 IS CRACKED.  REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 6.14 I AW B737-800 SRM 51-40-02-OG AND BAC DWG 111A2000 REV ORIGINAL FO 05.
